Facebook Pixel
EmpowHER Guest

Ive had the IUD for 5 yrs Why do i bleed 3 weeks out of the month

By Anonymous November 7, 2011 - 7:50am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER and thanks for your question.  Depending on which IUD you have.  The copper IUD may increase menstrual bleeding or cramps. Women may also experience spotting between periods. The hormonal IUD may reduce menstrual cramps and bleeding. But your bleeding can also be cause by other things. It's important to see your doctor and explain your monthly bleeding.

Here's a link that can help




November 7, 2011 - 8:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.